A radial Phragmén-Lindelöf estimate for plurisubharmonic functions on algebraic varieties
Volume 72 / 1999
Annales Polonici Mathematici 72 (1999), 159-179 DOI: 10.4064/ap-72-2-159-179
For complex algebraic varieties V, the strong radial Phragmén-Lindelöf condition (SRPL) is defined. It means that a radial analogue of the classical Phragmén-Lindelöf Theorem holds on V. Here we derive a sufficient condition for V to satisfy (SRPL), which is formulated in terms of local hyperbolicity at infinite points of V. The latter condition as well as the extension of local hyperbolicity to varieties of arbitrary codimension are introduced here for the first time. The proof of the main result is based on a local version of the inequality of Sibony and Wong. The property (SRPL) provides a priori} estimates which can be used to deduce more refined Phragmén-Lindelöf results for algebraic varieties.